Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Fever, burning sensation in stomach, low hemoglobin, headache. Reason?

My daughter 17 years old has fever 99.8 to 100 degree F fever for the last 20 days She also has cutting pains and burning sensation in stomach and low hemoglobin 8.7. Her blood culture is ok. Ultra sound and chest X-ray is also ok. She also complains about heavy head and sometimes headaches. She has been given vibramycin and ciproxin by the physician without any change. Her fever is almost constant and does not come down even with paracetamol. What can be the reason.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

Your daughter is having fever for last 20 days and there is no cause is detected yet such fever are known as Pyrexia of unknown origin and need proper examination and investigation to detect the cause of fever.

In such cases patient should be hospitalized and investigated depending on examination.You can take second opinion certainly.

PUO may due to following
1)infections like hidden abscesses, endocarditis, tuberculosis, and complicated urinary tract infections Malaria Resistant one.

2)connective tissue diseases like temporal arteritis and polymyalgia rheumatica, Still's disease, systemic lupus erythematosus, and rheumatoid arthritis.

3)Lymphomas, leukaemias ?

4)undiagnosed conditions
Relevant investigations like Ct scan, bone marrow,anti nuclear factor, RA factor Echocardiography and ultrasonography repeat x ray chest.

Hope these will find the cause and treatment depend on cause.

Hope this helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor